How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I been going to the resrtroom a lot to pee. But it takes a

Customer Question

I been going to the resrtroom a lot to pee. But it takes a while to start a stream. I get the urge and I go. But just now after peeing I got a burning sensation in the vaginal area where the urine comes out. I went to the the for the frequency and they gave me battrim. I was just wondering what could be causing this burning senstaion. I am 46 years and female
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.

The burning is due to the urinary tract infection. It may take a while for the Bactrim to work. You can buy over the counter pyridium. It's an anesthetic for the urinary tract so will help with the pain.

Customer: replied 1 year ago.
I can take pyridium along with the bactrim?
Customer: replied 1 year ago.
You still there?
Expert:  Dr. K. replied 1 year ago.

Yes you can

Related OB GYN Questions